# SDR R61A201909301033

- Difficulty date: September 19, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CRACK ON RIB 11A INTERNALLY RH HORIZONTAL STAB BETWEEN MID SPAR AND FRONT SPAR, UPPER RIVET ROW AFT OF 5TH RIVET FROM FRONT SPAR. REFER H6968 TASK CARD #3100:170EO- 55-10-0004_1 AND SEQ #3100 FOR LEFT AND RIGHT HSTAB RIB 10A, 11A & 12A REPLACEMENT. SEE EAMS W/O H6968 SN 374 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
